Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of the Foran integral


Author: Shu Sheng Fu
Journal: Proc. Amer. Math. Soc. 123 (1995), 403-404
MSC: Primary 26A39
MathSciNet review: 1215200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we shall introduce a new integral, AF integral, which includes the Foran integral and the Kubota integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1215200-9
PII: S 0002-9939(1995)1215200-9
Keywords: Foran integral, Kubota integral, O'Malley monotone theorem
Article copyright: © Copyright 1995 American Mathematical Society